×

Found 6,156 Documents (Results 1–100)

On unconditionality of fractional Rademacher chaos in symmetric spaces. (English. Russian original) Zbl 07838011

Izv. Math. 88, No. 1, 1-17 (2024); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 88, No. 1, 3-20 (2024).
MSC:  46B09 46E30
PDFBibTeX XMLCite
Full Text: DOI arXiv MNR

Regularized equations for dynamics of the heterogeneous binary mixtures of the Noble-Abel stiffened-gases and their application. (English. Russian original) Zbl 07820591

Dokl. Math. 108, No. 3, 443-449 (2023); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 514, No. 1, 26-33 (2023).
MSC:  76T17 76N15 76Mxx
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software